Another simplification of the recursion scheme.
Archiv für mathematische Logik und Grundlagenforschung, Tome 18 (1977), pp. 1-4
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1977__18_137921,
author = {N. Georgieva},
title = {Another simplification of the recursion scheme.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {1--4},
year = {1977},
volume = {18},
zbl = {0343.02026},
url = {http://geodesic.mathdoc.fr/item/AMLG_1977__18_137921/}
}
N. Georgieva. Another simplification of the recursion scheme.. Archiv für mathematische Logik und Grundlagenforschung, Tome 18 (1977), pp. 1-4. http://geodesic.mathdoc.fr/item/AMLG_1977__18_137921/